Facebook Instagram Twitter RSS Feed Back to top

Sequential convergences on cyclically ordered groups without Urysohn's axiom

In: Mathematica Slovaca, vol. 58, no. 6
Ján Jakubík

Details:

Year, pages: 2008, 739 - 754
Keywords:
cyclically ordered group, sequential convergence, Brouwerian lattice
About article:
In this paper we investigate sequential convergences on a cyclically ordered group $G$ which are compatible with the group operation and with the relation of cyclic order; we do not assume the validity of the Urysohn's axiom. The system $\conv G$ of convergences under consideration is partially ordered by means of the set-theoretical inclusion. We prove that $\conv G$ is a Brouwerian lattice.
How to cite:
ISO 690:
Jakubík, J. 2008. Sequential convergences on cyclically ordered groups without Urysohn's axiom. In Mathematica Slovaca, vol. 58, no.6, pp. 739-754. 0139-9918.

APA:
Jakubík, J. (2008). Sequential convergences on cyclically ordered groups without Urysohn's axiom. Mathematica Slovaca, 58(6), 739-754. 0139-9918.